# SDR ASAA2023070243887

- Difficulty date: July 2, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 28,309 hours, 8,812 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL. GROUNDED - YES. PER FIM 34-43 TASK 815 PERFORMED WEATHER RADAR SYSTEM BITE, OPS CHECK GOOD NO FAULTS FOUND REF MM 33-43 TASK 801 PER FIM INTERMITTENT FAULT. NO 30 DAY HISTORY.
